Volume 10, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On homotopy groups of the suspended classifying spaces

Roman Mikhailov and Jie Wu

Algebraic & Geometric Topology 10 (2010) 565–625
Bibliography
1 D Arlettaz, Algebraic $K$–theory of rings from a topological viewpoint, Publ. Mat. 44 (2000) 3 MR1775748
2 H J Baues, Homotopy type and homology, Oxford Math. Monogr., Oxford Science Publ., The Clarendon Press, Oxford Univ. Press (1996) MR1404516
3 H J Baues, D Conduché, On the tensor algebra of a nonabelian group and applications, $K$–Theory 5 (1991/92) 531 MR1169422
4 H J Baues, P Goerss, A homotopy operation spectral sequence for the computation of homotopy groups, Topology 39 (2000) 161 MR1710998
5 L Breen, On the functorial homology of abelian groups, J. Pure Appl. Algebra 142 (1999) 199 MR1721092
6 R Brown, J L Loday, Van Kampen theorems for diagrams of spaces, Topology 26 (1987) 311 MR899052
7 G Carlsson, A simplicial group construction for balanced products, Topology 23 (1984) 85 MR721454
8 A Dold, D Puppe, Homologie nicht-additiver Funktoren. Anwendungen, Ann. Inst. Fourier Grenoble 11 (1961) 201 MR0150183
9 S Eilenberg, S Mac Lane, On the groups $H(\Pi,n)$. II. Methods of computation, Ann. of Math. $(2)$ 60 (1954) 49 MR0065162
10 G Ellis, R Mikhailov, A colimit of classifying spaces, to appear Adv. Math. arXiv:0804.3581
11 J C Harris, N J Kuhn, Stable decompositions of classifying spaces of finite abelian $p$–groups, Math. Proc. Cambridge Philos. Soc. 103 (1988) 427 MR932667
12 J Neisendorfer, Primary homotopy theory, Mem. Amer. Math. Soc. 25 (1980) MR567801
13 S B Priddy, On $\Omega ^{\infty }S^{\infty }$ and the infinite symmetric group, from: "Algebraic topology (Proc. Sympos. Pure Math., Vol. XXII, Univ. Wisconsin, Madison, Wis., 1970)" (editor A Liulevicius), Amer. Math. Soc. (1971) 217 MR0358767
14 D G Quillen, Spectral sequences of a double semi-simplicial group, Topology 5 (1966) 155 MR0195097
15 H Toda, Composition methods in homotopy groups of spheres, Annals of Math. Studies 49, Princeton Univ. Press (1962) MR0143217
16 H Toda, Order of the identity class of a suspension space, Ann. of Math. $(2)$ 78 (1963) 300 MR0156347
17 G W Whitehead, On spaces with vanishing low-dimensional homotopy groups, Proc. Nat. Acad. Sci. U. S. A. 34 (1948) 207 MR0028027
18 J H C Whitehead, The homotopy type of a special kind of polyhedron, Ann. Soc. Polon. Math. 21 (1948) MR0030758
19 J H C Whitehead, A certain exact sequence, Ann. of Math. $(2)$ 52 (1950) 51 MR0035997
20 J Wu, Combinatorial descriptions of homotopy groups of certain spaces, Math. Proc. Cambridge Philos. Soc. 130 (2001) 489 MR1816806
21 J Wu, Homotopy theory of the suspensions of the projective plane, Mem. Amer. Math. Soc. 162 (2003) MR1955357